http://dx.doi.org/10.1006/jmaa.1997.5472

">
 

Title

Integral formulas and inequalities for rational functions

Authors

Authors

X. Li

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Anal. Appl.

Keywords

KREISS MATRIX THEOREM; Mathematics, Applied; Mathematics

Abstract

Some Bernstein type inequalities using the integral norm are established for rational functions. A new proof of a Bernstein type inequality of Spijker is given as an application. (C) 1997 Academic Press.

Journal Title

Journal of Mathematical Analysis and Applications

Volume

211

Issue/Number

2

Publication Date

1-1-1997

Document Type

Article

Language

English

First Page

386

Last Page

394

WOS Identifier

WOS:A1997XL39000002

ISSN

0022-247X

Share

COinS